RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1960, Volume 15, Issue 5(95), Pages 199–202 (Mi umn6774)  

Scientific notes and problems

On flexibility of multiply connected convex surfaces

L. A. Shor


Full text: PDF file (502 kB)

Bibliographic databases:
Received: 21.02.1959

Citation: L. A. Shor, “On flexibility of multiply connected convex surfaces”, Uspekhi Mat. Nauk, 15:5(95) (1960), 199–202

Citation in format AMSBIB
\Bibitem{Sho60}
\by L.~A.~Shor
\paper On flexibility of multiply connected convex surfaces
\jour Uspekhi Mat. Nauk
\yr 1960
\vol 15
\issue 5(95)
\pages 199--202
\mathnet{http://mi.mathnet.ru/umn6774}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=126815}
\zmath{https://zbmath.org/?q=an:0104.16803}


Linking options:
  • http://mi.mathnet.ru/eng/umn6774
  • http://mi.mathnet.ru/eng/umn/v15/i5/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:122
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019